Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2024 | Journal Article | LibreCat-ID: 53101 |

Leyendecker S, Maslovskaya S, Ober-Blöbaum S, Almagro RTSM de, Szemenyei FO. A new Lagrangian approach to control affine systems with a quadratic Lagrange term. Journal of Computational Dynamics. 2024;0(0):0-0. doi:10.3934/jcd.2024017
LibreCat
| DOI
| Download (ext.)
2016 | Journal Article | LibreCat-ID: 16580
Ziessler A, Molo MH-V, Dellnitz M. On the computation of attractors for delay differential equations. Journal of Computational Dynamics. 2016:5-5. doi:10.3934/jcd.2016005
LibreCat
| DOI